# SDR SWIA201642363

- Difficulty date: June 23, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 19,686 hours, 16,389 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES ON STRINGER SPLICE 25R,  AFT OF THE FRAME AT BS 333.   REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM. LEAK CHECKED GOOD.
